TITLE

Rifampicin-induced Immune Thrombocytopenia

AUTHOR(S)
Blajchman, M. A.; Lowry, R. C.; Pettit, J. E.; Stradling, Peter
PUB. DATE
July 1970
SOURCE
British Medical Journal;7/4/1970, Vol. 3 Issue 5713, p24
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
64097337

 

Related Articles

  • RIFAMPICIN INDUCED THROMBOCYTOPENIA. Das, Sudip; Roy, Alok Kumar; Maiti, Arunasis // Indian Journal of Dermatology;2006, Vol. 51 Issue 3, p222 

    A letter to the editor about rifampicin-induced thrombocytopenia is presented.

  • Acute subdural hemorrhage associated with rifampicin-induced thrombocytopenia. Sa-Yoon Kang; Choi, Jay Chol; Ji-Hoon Kang; Jung Seok Lee // Neurological Sciences;Apr2010, Vol. 31 Issue 2, p199 

    Thrombocytopenia is a major adverse effect of several drug treatments. Rifampicin has been recognized as a cause of immune thrombocytopenia. A 68-year-old woman diagnosed with pulmonary tuberculosis was taking the standard four-drug antituberculosis regimen for 4 months. She presented with...

  • Severe gastrointestinal haemorrhage responding to recombinant factor VIIa in a Jehovah's Witness with refractory immune thrombocytopenia. Virchis, Andres; Hughes, Claire; Berney, Sylvia // Hematology Journal;2004, Vol. 5 Issue 3, p281 

    Presents a letter to the editor about a case of refractory immune thrombocytopenia with severe gastrointestinal hemorrhage in a Jehovah's Witness with refractory immune thrombocytopenia.

  • Rifampicin-induced thrombocytopenia. Verma, Ajay Kumar; Singh, Arpita; Chandra, Amol; Kumar, Santosh; Gupta, Rajesh Kumar // Indian Journal of Pharmacology;Aug2010, Vol. 42 Issue 4, p240 

    In the treatment of tuberculosis there are special therapeutic problems related to adverse effects of drugs, compliance to treatment, and microbial resistance. Thrombocytopenia is an uncommon but potentially fatal adverse effect of certain anti-tubercular drugs when the incriminating drug is...

  • Thrombopoietin-Receptor Agonists for Primary Immune Thrombocytopenia. Imbach, Paul; Crowther, Mark // New England Journal of Medicine;8/25/2011, Vol. 365 Issue 8, p734 

    The article discusses the use of thrombopoietin-receptor agonists for the treatment of primary immune thrombocytopenia. Immune thrombocytopenia is a condition which involves immune-mediated destruction of the platelets and impairment in the production of platelets. The levels of thrombopoietin...

  • Romiplostim Injection (Nplate). Elliott, William T.; Chan, James // Internal Medicine Alert;11/29/2008, Vol. 30 Issue 22, p174 

    The article reports on the approval of the use of romiplostim for the treatment of thrombocytopenia associated with chronic immune thrombocytopenia purpura (ITP).

  • A case of thrombocytopenia caused by rifampicin and pyrazinamide. Bansal, Rekha; Sharma, Parveen K.; Sharma, Aradhna // Indian Journal of Pharmacology;Jul/Aug2013, Vol. 45 Issue 4, p405 

    A 32-year-old male patient was diagnosed as having pulmonary tuberculosis and put on category II antitubercular regime since he had a history of antituberculosis treatment 10 years ago. Within 3 weeks, patient presented with ulcers in mouth, and blood picture confirmed thrombocytopenia....

  • Actinomycin-induced Immune Thrombocytopenia. Yu, Lolie C.; Warrier, R. P.; Gaumer, Richard; Ducos, Rafael // Clinical Pediatrics;Mar1990, Vol. 29 Issue 3, p196 

    Presents a letter to the editor related to actinomycin-induced immune thrombocytopenia.

  • Re: Life-Threatening Severe Immune Thrombocytopenia after α-Interferon Therapy for Chronic Hepatitis C Infection. Khan, Hamid A.; Khawaja, Fazal I.; Mahrous, Abdul Rahman S. // American Journal of Gastroenterology;Apr1996, Vol. 91 Issue 4, p821 

    Presents a letter to the editor about a case of life-threatening immune thrombocytopenia.

  • Effects of low-dose thalidomide in chronic refractory immune thrombocytopenia and contributions to the dispensation of glucocorticoid dependence. Yin, Yafei; Deng, Mingyang; Peng, Hongling; Zhang, Guangsen // Annals of Hematology;Dec2016, Vol. 95 Issue 12, p2089 

    A letter to the editor is presented related to immune thrombocytopenia in the September 3, 2016 issue.

Share

Read the Article

Other Topics